| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported a 5/4 mm amplatzer duct occluder was chosen for procedure on (b)(6) 2022.During an attempt to deploy the device in the patient, the device presented with a deformation, an unintended shape.The user removed the device and exchanged the device with a new, 5/4 mm amplatzer duct occluder.The procedure was completed successfully.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of the reported incident could not be conclusively determined.Please note, per the instructions for use, the recommended sheath size for a 5/4 mm amplatzer duct occluder ii is 5f delivery system.